Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have pricking sensation throughout body. No medication. Have greens veins on hands. What is this?

I am feeling pricking and needle sensation all over my body. The feeling is frequent and changes places so randomly. I feel like a bee stung or lice bite here and there, everywhere in my head, face, arms, back, legs even deep inside my ear and sometimes in my tongue. I am tired of scratching allover after every prick. I am sure this is not a skin problem as it is from inside rather. Now i started to see green veins in my hands. I am scared that this could be a serious health problem related to blood. Could you please give me some explanation and advise? Thanks!
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response

You have vague symptoms related to multiple organs ,Usually you cannot have so many symptoms at a time .You should consult a Psychiatrist as all these symptoms may be pointing towards some mental illness..
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor